Elliptic curves over real quadratic fields are modular

Nuno Freitas, Bao V. Le Hung, Samir Siksek*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

36 Scopus citations

Abstract

We prove that all elliptic curves defined over real quadratic fields are modular.

Original languageEnglish (US)
Pages (from-to)159-206
Number of pages48
JournalInventiones Mathematicae
Volume201
Issue number1
DOIs
StatePublished - Nov 4 2015

Keywords

  • Primary 11F80
  • Secondary 11G05

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Elliptic curves over real quadratic fields are modular'. Together they form a unique fingerprint.

Cite this